# SDR HNAA2009022800080

- Difficulty date: February 24, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 33,178 hours, 36,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Part time: 33,178 hours, 36,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EXIT FLOOR LIGHTS ARE INOPERABLE AT ROW 1.  FOUND DURING DIODE CHECK.  INSPECTION REVEALED WIRE TO BE CUT GOING TO CONNECTOR.  REPAIRED CUT WIRE AND REPINNED WIRE TO THE CONNECTOR IN PROPER PLACE.  OPERATIONAL CHECK GOOD.  INSPECTION WAS GENERATED BY WORK CARD 33-50-06Q.
